# SDR 98ZZZX2586

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4035W
- Make and model: Snias AS350B2
- Aircraft serial: 2912
- Engine: Tmeca ARRIEL1D
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 9560129980
- Condition: Failed
- Location: Engine Fire
- Part time: 989 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR T INSP' INSPECTION OF 3 OF THE 6 ENGINE FIRE DETECTORS WERE FOUND DEFECTED PER TURBOMECA MM CHAP 26-11-00 PARA 1 INSPECTION PROCEDURES.  TWO WERE OVERHEATED AND ON ONE THE OHMS WERE TOO LOW.  SUBMITTER STATED THE OPERATOR BELIEVES THEY SHOULD HAVE HAD LONGER COMPONENT LIFE SINCE THIS IS THE ONLY FORM OF FIRE PROTECTION FOR THE AIRCRAFT.
